# SDR AALA991972

- Difficulty date: December 26, 1999
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, ALL EMERGENCY EXIT FLOOR PATH LIGHTS IN COACH CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRING AT AFT LAVATORY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
